Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What can i do for white candida developing in bowels?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1799 Questions
Question
WHAT CAN I DO FOR THIS WHITE CANDIDA DEVELOPPING IN MY BOWELS, MY PRACTITIONERS HERE ARE OF NO HELP, EXCEPT TO PRESCRIBE A PILL.I AM DESPERATE IN NEEDING SOME HELP!
Posted Sun, 5 Jan 2014 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 1 hour later
Brief Answer: Need more information to give a better opinion Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. I would like to know which part of the gastrointestinal tract is affected by candida? How was it diagnosed? What symptoms you have? Kindly get back to me with these details and I will give my opinion. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: What can i do for white candida developing in bowels? 4 minutes later
i have white , not pus, when i have bowel movements, cannot have bowel movements, no appetite at all, trying to drink fruit and juice smoothies, probably the whole intestinal tract plus possibly small bowel and stomach.doing exercise eating right, feeling of fullness, developped back problems with this.tried metamucil and stool softeners, not working
 
 
Answered by Dr. Ratnakar Kini 22 minutes later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for providing the additional information. The white thing you see in your stool may not indicate candida. It is probably excess mucus. I would advice you to undergo colonoscopy for evaluation. For the feeling of fullness , you may need an upper GI endoscopy. Further treatment is planned based on these scopy findings. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor